Azizi, A. and Zekhnini, A. and Taous, M. (2015) The generators of the 2-class group of some fields ℚ(√pq1q2,i): Correction to theorem 3 of 5. International Journal of Pure and Applied Mathematics, 103 (1). pp. 99-107.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

Let p, q<inf>1</inf> and q<inf>2</inf> be different primes satisfying the condition that the 2-class group of the fiel k = ℚ((Formula presented.),i) is of type (2, 2, 2). In this paper, we are interested to give the generators of C<inf>k,2</inf>, the 2-class group of k, which corrects the Theorem 3 of A. Azizi, A. Zekhnini and M. Taous: On the generators of the 2-class group of the field k = ℚ(√d,i), IJPAM, Volume 81, No. 5 (2012), 773-784. © 2015 Academic Publications, Ltd.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/4036

Actions (login required)

View Item View Item